# SDR ASOA20120214017

- Difficulty date: February 14, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 21,973 hours, 12,078 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 25,265 hours, 13,716 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 23086659
- Condition: Leaking
- Location: Nr 4
- Part time: 25,265 hours, 13,716 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE WARNING,  ACCOMPANIED BY THE ODOR OF SMOKE.  THE F/A ALSO REPORTED SMOKE AND ODOR.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NR 2 ENGINE.  OPS CHECKED GOOD.  CAUSE OF SMOKE WAS OIL LEAKING UNDER NR 4 SEAL RUNNER.  SB 72-401 INSTALLS A NEW DESIGN SPACER AND HIGER TEMP SEALS.
